# SDR 2017FA0000096

- Difficulty date: March 2, 2017
- Submitted: March 13, 2017
- Operation: General aviation
- Aircraft: N33NJ
- Make and model: Lear 45LEAR
- Aircraft serial: 148
- Aircraft time: 7,700 hours, 4,585 cycles
- Engine: Hnywl TFE73120
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32912163
- Part serial: 235C
- Condition: Sticking
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, LT BLEED OVERHEAD CAS MESSAGE.   WOULD NOT EXTINGUISH. RETURNED TO DEPARTURE.
